# SDR CALA2022093002565

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: R5342079920001
- Condition: Cracked
- Location: Str22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 WEB HORIZONTAL FLANGE AT STGR22 LEVEL LH SIDE, CRACK LENGHT IS 1.218 INCH APPROX, CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS BEFORE NEXT FLIGHT AT AFT GALLEY AREA  (1 EA) SEE AEROMAN NON ROUTINE 2022-308627 NITIAL INSPECTIONS OF REPAIRED FITTING INSTALLED ON FR68 AT THE EVISION OF ECRA 5311-02883 ON OR BEFORE AIRCRAFT REACHES 50,223 NOT TO EXCEED 19,700 FC (FH NOT RELEVANT) THEREAFTER. DOOR STOP FITTING #1 AT S-22LH LEVEL AS PER PART 2A  OF LATEST R TFC (FH NOT RELEVANT). PERFORM REPEAT INSPECTIONS AT INTERVALS ACCOMPLISHED INTERIM REPAIR PART 1 PER ECRA 5311-02883 BY V93922 5. REF AEROMAN NR# 2022-308627.  IT REQUIRES DIP TO ACCOMPLISH I ADD EMP:V939225 CARRY APPROVED PER ECRA 5311-02883. ACP INITIAL INSPS OF REPAIR TOMC-APPROVAL FROM SC1ELBYC COMMENT FITTING INSTALLED ON FR68 AT DOOR STOP FITTING #1 AT S-22LH LEVEL AS PER PART 2A OF LATEST REVISION OF ECRA 5311-02883 ON OR BEFORE 50223FC. PERFORM REPEAT INSPS AT INTERVALS NOT TO EXCEED 19700FC THEREAFTER. RECORDS UPDATE...JM/U366569 TOMC APPROVED;QC APPROVED TOMC APPROVED;QC APPROVED INIT : 50223 TAFC INIT WILL ITO TO RIR RIR : 19700 FC...JM/U366569
